# SDR SIMA20201105006

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,517 hours, 32,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pnem System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LIEAK ENROUTE CLIMBING THROUGH FL210.  QRH PROCEDURE COMPLIED WITH, MESSAGE EXTINGUISHED, DECLARED EMERGENCY CHG EQ FLT CONT.  C/A: GROUND FOUND NR 7 JOINT LEAKING AIR.  R & R NR 7 O-RINGS IN REF TO AMM 36-11-10 AND RE-CONNECTED NR 7 COUPLER.  PERFORMED LEAK CHECK ABOUT 15 MINS, IN REF TO AMM 36-11-09.  NO LEAKING FOUND AT THIS TIME & NO MESSAGE NOTED.
